Nurofen Plus 200mg Tablets
Safety
Can cause addiction. For three days use only. Always read the label.

Nurofen Plus 200mg Tablets

32 Tablets 
£7.29
In Stock
Delivery information Product #0003029

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Plus tablets can be used for the short-term relief of rheumatic and muscular pain, backache, migraine, headache, neuralgia, period pain and dental pain. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Nurofen Plus tablets are used for the short-term treatment of acute, moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone.

Nurofen Plus tablets can be used for the short-term relief of rheumatic and muscular pain, backache, migraine, headache, neuralgia, period pain and dental pain.

Pharmacist reviewed 06/19

If you are worried about codeine use for yourself or for anyone else, please contact FRANK on 0300 1236600.

For further information: https://www.talktofrank.com/drug/codeine#the-risks

If you feel that you may be addicted to codeine please visit: https://www.nhs.uk/live-well/healthy-body/drug-addiction-getting-help/

How to take Nurofen Plus tablets:

Nurofen Plus should be used at the lowest effective dose for the shortest period of time necessary to relieve symptoms. The duration of treatment should be limited to 3 days and if no effective pain relief is achieved, please consult your doctor.

  • Adults, the elderly and children over 12 years of age: One or two tablets every four to six hours. 
  • Children aged 12-18 years: One or two tablets every four to six hours.
  • Children under 12 years: Nurofen plus (which contains Codeine) should not be used in children below the age of 12 years.
  • Elderly: No special dosage modifications are required for elderly patients, unless renal or hepatic function is impaired, in which case dosage should be assessed individually.

Do not take more than 6 tablets in 24 hours. Leave at least four hours between doses and do not take more than 1200mg in any 24-hour period.

If you take more Nurofen Plus tablets than you should, seek immediate medical advice in the event of an overdose, even if you feel well.

Do not take Nurofen Plus tablets: 

  • If you have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
  • If you have breathing difficulties. 
  • If you are allergic to ibuprofen, codeine or any of the other ingredients in this medicine (please see leaflet enclosed with your medicine) or to aspirin or other painkillers.
  • If you suffer from severe liver, kidney or heart problems. 
  • If you suffer from chronic constipation. 
  • If you have had gastrointestinal bleeding or perforation when previously taking NSAIDs.
  • If you have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines. 
  • If you are taking other NSAID painkillers or aspirin with a daily dose above 75mg. 
  • If you are pregnant. 
  • If you are breastfeeding.
  • If you are under 12 years old.
  • If you are taking Monoamine Oxidase Inhibitors or if you have taken them within the last 14 days.
  • For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome. 
  • If you know that you metabolise codeine into morphine very rapidly.

Talk to your doctor or pharmacist before taking Nurofen Plus tablets if you:

  • Have or have had asthma. 
  • Have kidney, heart, liver or bowel problems or are dehydrated. 
  • Have low or high blood pressure.
  • Have a head injury or raised intracranial pressure.
  • Suffer from a thyroid disorder.
  • Have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders.
  • Have high cholesterol.
  • Have had a heart attack or stroke.
  • Have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease).
  • Are a smoker.
  • Have gallstones.
  • Suffer from myasthenia gravis (a condition that causes muscle weakness)

Care should be taken in elderly patients due to increased risk of breathing problems.

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines

Stop taking Nurofen Plus tablets and see a doctor or go to a hospital straight away if: 

  • You develop signs of intestinal bleeding such as bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds. 
  • You develop signs of rare but serious allergic reaction such as severe skin rashes, peeling, flaking or blistering skin, facial swelling, unexplained wheezing, shortness of breath, easy bruising. 
  • You develop a severe skin reaction known as DRESS syndrome. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).

Tell your doctor if you experience: 

  • Indigestion or heartburn. 
  • Constipation, stomach pain or other abnormal stomach symptoms. 
  • Rashes, itching or worsening of asthma. '
  • Sweating, thirst, muscle weakness or tremors, sleeplessness.
  • Chest pain or fast, irregular heartbeat.
  • Liver and kidney problems. 
  • Headache, nausea, dizziness or drowsiness. 
  • Decreased appetite, depression, hallucination, blurred vision.

Medicines such as Nurofen Plus may be associated with a small increased risk of heart attack (myocardial infarction) or stroke.

Like all medications, Nurofen Plus tablets can have side effects, however not everyone will experience these. If you are concerned about any of these side effects or any other side effects, speak to your doctor or pharmacist.

Ibuprofen 200 mg, Codeine phosphate 12.8 mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Nurofen Plus 200mg Tablets
 rated Nurofen Plus 200mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
Nurofen Plus 200mg Tablets
5.00 stars

Womderful service

Goods as described

0 out of 0 people found this useful. Yes No Report abuse
View more reviews for Nurofen Plus 200mg Tablets

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close